# SDR 7AHR20130415007

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 41,977 hours, 34,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER HORIZONTAL STABILIZER FAIRING, UPPER ATTACH ANGLES CRACKED AT FASTENERS HOLES.  FABRICATED REPAIR ANGLES IAW SRM 51-10-2.  LOCATED AND DRILLED THE FORWARD AND AFT ANGLE IAW SRM 51-10-04.  INSTALLED NEW ANGLES IAW SRM 51-30-2.
